# SDR CA091118007

- Difficulty date: November 13, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,424 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 9598110111
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB/PRESSURIZATION, A POPPING NOISE WAS HEARD FROM LT COCKPIT SIDE WINDOWS.  REMOVAL OF THE WINDOWS REVEALED CRACKS FROM SCREW HOLES OUTWARD TO THE EDGE.  *NOTE: THE SAME WAS FOUND ON THE RT COCKPIT SIDE WINDOW P/N959.81.10.112 S/N 00061H1871  BOTH WINDOWS REPLACED WITH NEW.
